Estrogen pills might not directly cause a yeast infection. However, they can play a role in the proliferation or exacerbation of a Candida yeast infection. These pills, whether in the form of patches or creams, are frequently recommended to women for various health reasons. They can be linked to oral contraception or might be given during perimenopause or menopause due to decreasing estrogen levels.
Estrogen is a proliferative hormone with a significant effect on tissues. It’s linked to the exacerbation or triggering of severe yeast infections. Numerous women in their 40s, 50s, and 60s have reported significant yeast infections after starting oral estrogen, especially for menopausal symptoms. These estrogen products might help manage issues like anxiety, hot flashes, or thinning of the vaginal tissue. However, it’s crucial to note that they have been associated with increased breast cancer risk. Other observed side effects can range from breast pain, dizziness, to even liver toxicity.
If you’ve observed an uptick in symptoms like itching, discharge, or any yeast-related signs, which are elaborated upon in our book *Candida Crusher*, it’s essential to consult your healthcare provider. It might also be helpful to consider alternatives like the herb Black Cohosh, known for its benefits during perimenopause and menopause. Vitamin E can be beneficial as well. Always consult a healthcare professional before incorporating any new supplements.
If you suspect a yeast infection or any health concern related to estrogen products, speak to your healthcare provider. They can guide you on whether estrogen is necessary for you and discuss potential alternatives.
Disclaimer: This blog post is for informational purposes only. Please consult with your healthcare professional before making any changes to your medication or treatment plan.